Jump to content
Important Survey - Please Participate ×

ssymptoms much worse second time around anyone else having the same experience ?


[jo...]

Recommended Posts

It aint easy going through this at any age but having to go through it twice after 60 is a real challenge. My symptoms from the K side effects etc seem to be much worse and the lower dose from 2 years ago no longer works for sleep.

 

anyone wake up feeling disoriented and half asleep with head pressure etc. Dont know if its the effects of the sleep loss or My age or both. Symptoms from A to Z are back to visit. Yes I want off NOW but like I said in other post at present its the only drug that is providing Me with some drugged up sleep if You will. Have NO idea what Im going to wean off onto. 

 

Tried melatonin again and it made Me worse head symptom wise adding to the cog fog.

Link to comment
Share on other sites

i mentioned it somewhere, there are a bunch of non benzo sleep meds that work and don't interfere with taper. I used them all

remeron 7.5mg

doxepin 10mg

seroquel 25mg (last resort)

gabapentin

 

 

It aint easy going through this at any age but having to go through it twice after 60 is a real challenge. My symptoms from the K side effects etc seem to be much worse and the lower dose from 2 years ago no longer works for sleep.

 

anyone wake up feeling disoriented and half asleep with head pressure etc. Dont know if its the effects of the sleep loss or My age or both. Symptoms from A to Z are back to visit. Yes I want off NOW but like I said in other post at present its the only drug that is providing Me with some drugged up sleep if You will. Have NO idea what Im going to wean off onto. 

 

Tried melatonin again and it made Me worse head symptom wise adding to the cog fog.

Link to comment
Share on other sites

×
×
  • Create New...